# SDR DALA1114321606

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 53,902 hours, 7,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER AT 6A LIGHT IS INOPERATIVE AND WILL NOT TEST.  MAINTENANCE REPLACED THE CHARGER.  SYSTEM OPERATION IS NORMAL.
